Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 44, NWS Jackson, MS

August 24, 2022Leake County, Madison County, Neshoba County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 24, 2022, 7:17 AM CDT for Leake County, Madison County, Neshoba County, Mississippi. It was in force for 4 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2022, 7:17 AM CDT (12:17 UTC)
Expired
Aug 24, 2022, 11:15 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Leake County, MS, Madison County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 8:00 AM CDTFLASH FLOOD1 Ene Wiggins, MSHOME RESCUE DUE TO FLOODING ALONG KELLEY KINCAID RD.
Aug 24, 8:00 AM CDTFLASH FLOOD2 Nw Farmhaven, MSPERSON WAS RESCUED FROM VEHICLE IN 2 FT OF WATER AT MS HWY 16 AND LOTTVILLE RD.
Aug 24, 8:00 AM CDTFLASH FLOOD3 Se Hope, MSFLOODING AT THE NESHOBA COUNTY FAIRGROUNDS, WITH WATER ENTERING SOME CABINS.
Aug 24, 8:00 AM CDTFLASH FLOOD3 Wsw Carthage, MSHOME RESCUE DUE TO FLOODING ALONG PILGRIM REST RD.
Aug 24, 8:00 AM CDTFLASH FLOODCanton, MSMULTIPLE STREETS FLOODED IN THE CITY OF CANTON.
Aug 24, 8:00 AM CDTFLASH FLOODCanton, MSSIGNIFICANT FLOODING ACROSS CANTON. MANY HOMES FLOODED ALONG WITH NUMEROUS VEHICLES FLOODED AS WELL. MANY ROADS/STREETS UNDERWATER.
Aug 24, 8:20 AM CDTFLASH FLOOD3 Ese House, MSFLOODING ON CR 298.
Aug 24, 8:30 AM CDTFLASH FLOOD2 Ese Rosebud, MSA WOMAN AND CHILD WERE STRANDED AFTER A CAR STALLED IN FLOOD WATER ON ZION RD. BOTH ESCAPED SAFELY.
Aug 24, 8:30 AM CDTFLASH FLOOD4 Nw Tuscola, MSTWO BRIDGES ALONG PLEASANT HILL RD WERE DAMAGED BY FLOODING.
Aug 24, 8:45 AM CDTFLASH FLOOD1 W Edinburg, MSMS HWY 16 FLOODED WEST OF EDINBURG, VIA VIDEO POSTED TO SOCIAL MEDIA.
Aug 24, 9:00 AM CDTFLASH FLOOD2 Nw Dixon, MSNUMEROUS ROADS FLOODED ACROSS WESTERN AND SOUTHERN NESHOBA COUNTY.
Aug 24, 9:00 AM CDTFLASH FLOOD3 Nne Walnut Grove, MSA LARGE CULVERT WAS WASHED OUT ON OLD WALNUT GROVE RD.
Aug 24, 9:00 AM CDTFLASH FLOODCanton, MSMULTIPLE HOMES AND VEHICLES SURROUNDED BY WATER AND ROADS FLOODED IN CANTON.
Aug 24, 9:06 AM CDTHEAVY RAIN 05 Nne Forest Grove, MSSOCIAL MEDIA POST OF A DOWN TREE ACROSS NATCHEZ TRACE ON THE EAST SIDE OF HWY 43 EXIT.
Aug 24, 10:15 AM CDTFLASH FLOODCarthage, MSWIDESPREAD FLOODING REPORTED ON 604 WILLIAM ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WGUS54 KJAN 241217
FFWJAN
MSC079-089-099-241615-
/O.NEW.KJAN.FF.W.0044.220824T1217Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
717 AM CDT Wed Aug 24 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Leake County in central Mississippi...
  Madison County in central Mississippi...
  Neshoba County in east central Mississippi...

* Until 1115 AM CDT.

* At 717 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 6 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba, 
  Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville, 
  Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and 
  Way.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
      3274 9005 3288 8997 3288 8973 3293 8972
      3293 8934 3293 8907 3258 8892 3258 8973
      3263 8973 3258 8979 3259 8979 3259 8984
      3254 8990

FLASH FLOOD...RADAR INDICATED

$$

DL
2 follow-up statements
299 
WGUS74 KJAN 241308
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
808 AM CDT Wed Aug 24 2022

MSC079-089-099-241615-
/O.CON.KJAN.FF.W.0044.000000T0000Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Leake MS-Madison MS-Neshoba MS-
808 AM CDT Wed Aug 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT THIS 
MORNING FOR LEAKE, MADISON AND NESHOBA COUNTIES...

At 808 AM CDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 4 and 9 inches of rain 
have fallen. Additional rainfall amounts of 2 to 4 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported. At 8 AM, Madison County
         Sheriffs Office reported flooding in multiple areas of
         the city of Canton. In addition, a person was rescued
         from a vehicle in flood water near Highway 16 and
         Lottville Road.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba, 
  Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville, 
  Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and 
  Way.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
      3274 9005 3288 8997 3288 8973 3293 8972
      3293 8934 3293 8907 3258 8892 3258 8973
      3263 8973 3258 8979 3259 8979 3259 8984
      3254 8990

FLASH FLOOD...OBSERVED

$$

DL
703 
WGUS74 KJAN 241353
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
853 AM CDT Wed Aug 24 2022

MSC079-089-099-241615-
/O.CON.KJAN.FF.W.0044.000000T0000Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Leake MS-Madison MS-Neshoba MS-
853 AM CDT Wed Aug 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT THIS 
MORNING FOR LEAKE, MADISON AND NESHOBA COUNTIES...

At 853 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 6 and 10 inches of rain have 
fallen. Additional rainfall amounts of 2 to 4 inches are possible in 
the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba, 
  Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville, 
  Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and 
  Way.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
      3274 9005 3288 8997 3288 8973 3293 8972
      3293 8934 3293 8907 3258 8892 3258 8973
      3263 8973 3258 8979 3259 8979 3259 8984
      3254 8990

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

EC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:28 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Aug 24, 4:28 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
428 AM CDT Wed Aug 24 2022

...FLOODING THREAT WILL CONTINUE THROUGH THIS EVENING...

.DISCUSSION...

Today and Tonight:

The wet weather continues across our forecast area through tonight
as a low pressure system over northern LA/southern AR lifts warm,
very moist air over a frontal boundary stalled along the Gulf Coast
region. Analyzed PWAT values of 2.0-2.25 inches are indicative of
the air mass south of the surface front, but enhanced southerly flow
in the 925-850mb layer low-level jet (25-30 kts) on the east side of
the low are driving warm advection and strong moisture advection in
the lower levels. This is accompanied by somewhat diffluent flow in
the upper-levels of the atmosphere focused over eastern MS. Over the
last several hours, this has resulted in an axis of heavy rainfall
where moisture convergence and lift are maximized - from around the
Tchula/Lexington area in Holmes County, MS and east-southeast toward
Lauderdale and Kemper Counties and the MS-AL state line. MRMS
rainfall estimates of 3 to 5 inches around Carthage to Kosciusko to
Philadelphia over the last 3 to 4 hours highlight the immediate
areas of concern for flash flooding.

As shower and thunderstorm coverage increases through the morning
hours, the threat for flash flooding will expand across much of the
area. The previously mentioned axis of heavy rain is in addition to
widespread multi-day accumulations over 2 to 4 inches in our
forecast area, and any heavy rainfall could quickly lead to flash
flooding. The area with "Significant' risk for flash flooding has
been expanded across to cover most of northeast Louisiana and most
of central Mississippi (roughly 50 to 60 miles on either side of the
Interstate 20 corridor). This has been updated in our Hazardous
Weather Outlook text and graphics through tonight. In addition, the
ongoing Flood Watch has been expanded to cover most of the forecast
area, where even isolated heavy rainfall could lead to flash
flooding through this evening. Ponding or flowing water can wash
away roadbeds; do not drive across flooded roads if you are unsure
of the depth of the water. Remember, turn around don't drown.

Temperatures will be moderated by increased cloud cover and the
areas of ongoing rain into this evening. Some locations may stay
in the 70s throughout the day. /NF/

Thursday through Tuesday night...

By Thursday, the remnants of a low pressure system that provided an
ample amount of precipitation will begin to dissipate over the
region. However, rain chances are expected to remain numerous to
widespread on Thursday due to lingering deep moisture. Luckily,
precipitation chances are expected to slightly decrease over the
area after Thursday. Increasing heights should initiate a change in
pattern towards the end of the work week into the weekend, leading
to lower precip chances and increasing temperatures. A subtle ridge
will begin to build back into the region by Saturday, promoting a
more typical, diurnal convection pattern. A decrease in PWATs along
and north of the I-20 corridor will leave convection scattered in
nature while areas south of the corridor may experience scattered to
numerous convection through the weekend.

By Monday, higher rain chances will begin to creep back in due to
the influence of a weak low in the Gulf of Mexico that may creep
north to the Mississippi coast. This should bring ample moisture
back into the region, with global guidance estimating PWATS > 2
inches. Scattered to numerous showers and storms will be possible
through mid-week. A mid-level ridge will also continue to amplify
over the area, allowing for increasing temperatures and more diurnal
convection. High temperatures will top out in the upper 80s by the
late weekend into next week, while overnight lows will remain in the
lower 70s. /AJ/

&&

.AVIATION...

06Z TAF discussion:

Generally poor flying conditions are expected through 06Z Thursday
across the forecast area. Areas of RA and low stratus will affect
most TAF sites through the period, with a mix of IFR to LIFR
ceilings to start the period lowering through 12Z-15Z today. Some
breaking and lifting of stratus is expected by 18Z, with a mix of
MVFR to VFR ceilings and SHRA prevailing at the TAF sites. Then
after 00Z Thursday, chances for low stratus will again increase at
most sites through the end of the period. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  71  82  70 /  97  79  92  92
Meridian      77  71  84  70 / 100  74  88  88
Vicksburg     80  72  82  71 /  95  71  84  84
Hattiesburg   80  72  83  71 /  96  75  92  92
Natchez       81  72  83  71 /  92  73  89  89
Greenville    79  71  83  71 /  83  52  67  67
Greenwood     79  71  84  70 /  96  60  74  74

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through late tonight for MSZ018-019-025-027-028-032-
     034>066-072>074.

LA...Flood Watch through late tonight for LAZ007>009-015-016-023>026.

AR...Flood Watch through late tonight for ARZ074-075.

&&

NF/AJ
Hazardous weather outlook, Aug 24, 4:26 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
426 AM CDT Wed Aug 24 2022

ARZ074-075-LAZ026-MSZ027-032>039-060>066-072>074-250930-
Ashley-Chicot-Concordia-Carroll-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
426 AM CDT Wed Aug 24 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, north central Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Areas of flash flooding are likely today into this evening due to
heavy downpours, and some roads could be flooded or closed. Some
structures may be potentially threatened by high water. Minor
river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Localized flash flooding due to heavy downpours will be possible
for portions of central and eastern Mississippi on Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ018-019-025-026-028>031-250930-
Bolivar-Sunflower-Leflore-Grenada-Montgomery-Webster-Clay-Lowndes-
426 AM CDT Wed Aug 24 2022

This hazardous weather outlook is for portions of and north
central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Flash flooding is possible with heavy downpours today into this
evening, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Localized flash flooding due to heavy downpours will be possible
for portions of central and eastern Mississippi on Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ007>009-015-016-023>025-MSZ040>059-250930-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Issaquena-Sharkey-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
426 AM CDT Wed Aug 24 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Widespread flash flooding is likely today into this evening due
to ongoing rounds of heavy rainfall, and significant flooding is
possible. Many roads could be flooded or closed and some
structural flooding and water rescues are likely. Minor to
moderate river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Localized flash flooding due to heavy downpours will be possible
for portions of central and eastern Mississippi on Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

NF

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 9:01 PM CDTRiver Flood WarningJANLeake5 days
Aug 23, 9:11 PM CDTRiver Flood WarningJANHinds, Warren10 days
Aug 23, 9:11 PM CDTRiver Flood WarningJANMadison, Yazoo7 days
Aug 23, 9:13 PM CDTRiver Flood WarningJANJones5 days
Aug 23, 9:15 PM CDTRiver Flood WarningJANCopiah, Simpson13 days
Aug 23, 9:15 PM CDTRiver Flood WarningJANLawrence14 days
Aug 24, 2:18 AM CDTFlash Flood WarningJANLeake, Neshoba5 hr
Aug 24, 5:56 AM CDTFlash Flood WarningJANKemper, Neshoba6 hr
Aug 24, 7:20 AM CDTFlash Flood WarningJANNewton, Scott4 hr
Aug 24, 8:31 AM CDTFlash Flood WarningJANLauderdale6 hr
Aug 24, 8:36 AM CDTFlash Flood WarningJANRankin3 hr
Aug 24, 9:25 AM CDTRiver Flood WarningJANNeshoba35 hr
Aug 24, 9:28 AM CDTRiver Flood WarningJANLeake6 days
Aug 24, 9:29 AM CDTRiver Flood WarningJANLeake7 days
Aug 24, 9:30 AM CDTRiver Flood WarningJANLeake5 days
Aug 24, 9:31 AM CDTRiver Flood WarningJANLeake4 days
Aug 24, 9:32 AM CDTFlash Flood WarningJANHinds, Madison, Rankin118 min
Aug 24, 9:32 AM CDTRiver Flood WarningJANMadison, Rankin6 days
Aug 24, 9:38 AM CDTRiver Flood WarningJANMarion21 days
Aug 24, 9:53 AM CDTFlash Flood WarningJANClarke, Jasper, Smith3 hr
Aug 24, 10:33 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANScott4 hr
Aug 24, 10:56 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANHinds, Rankin3 hr
Aug 24, 11:33 AM CDTFlash Flood Warning Considerable damage threatJANRankin3 hr
Aug 24, 11:36 AM CDTRiver Flood WarningJANHinds, Rankin8 days
Aug 24, 12:03 PM CDTAreal Flood WarningJANKemper, Leake, Madison, Neshoba, Newton, Scott6 hr
Aug 24, 12:29 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more4 hr
Aug 24, 1:04 PM CDTAreal Flood WarningJANClarke, Jasper, Smith6 hr
Aug 24, 1:18 PM CDTSpecial Weather StatementJANJones57 min
Aug 24, 1:25 PM CDTFlash Flood WarningJANForrest, Lamar, Marion103 min
Aug 24, 2:15 PM CDTAreal Flood AdvisoryJANHinds, Rankin4 hr
Aug 24, 2:22 PM CDTRiver Flood WarningJANLauderdale, Newton44 hr
Aug 24, 2:23 PM CDTRiver Flood WarningJANClarke5 days
Aug 24, 2:36 PM CDTAreal Flood WarningJANLauderdale3 hr
Aug 24, 2:36 PM CDTAreal Flood WarningJANCopiah, Lawrence, Lincoln3 hr
Aug 24, 3:28 PM CDTAreal Flood WarningJANForrest, Lamar3 hr
Aug 24, 4:24 PM CDTAreal Flood WarningJANClarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more111 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.